# SDR A6WA201140781

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 18,804 hours, 17,989 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O FOR T/O CONFIG WARNING AT 106 KNOTS BRAKE TEMPS 7, 6, 6, 5.  INSPECTED ALL TIRES AND FOUND TO BE OK FOR SERVICE.  HAD CREW C/W CONFIG TEST.  OPS CHECKED GOOD IAW AMM 31-41-00.
